# SDR AALA202202079974

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 85,430 hours, 10,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR EPAS BATTERY INOPERATIVE. REPLACED BATTERY PER AMM 52-11-20.
